# SDR SWIA202156964

- Difficulty date: March 17, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 35,564 hours, 30,907 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-ICE WARNING MESSAGE IN FLIGHT SHORTLY AFTER TAKE OFF.    FLIGHT 5491 NO HISTORY OF ANTI-ICE DUCT OR ANTI-ICE WARNING MSG. INSPECTED RIGHT WING FOR SIGNS OF BLEED LEAK. NO BLEED LEAK NOTED AT THIS TIME. PER FIM 36-20-00 SUSPECT FAULTY RIGHT BLCU. REMOVED AND REPLACED RIGHT BLCU PER AMM 36-21-10 OPS CHECKS GOOD AT THIS TIME. ALSO PERFORMED ENGINE RUNS AND OPERATED WING ANTI-ICE SYSTEM IN NORMAL AND STANDBY MODES WITH NO FAULTS AT THIS TIME. AIRCRAFT IS OK FOR CONTINUED SERVICE AT THIS TIME.
